# SDR AU981620

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt & Rt
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(AUS) PILOT REPORTED POWER LOSS ON BOTH ENGINES WHEN BECOMING AIRBORNE.  ON RETURN, ENGINES GROUND RUN IAW MAINTENANCE MANUAL.  ENGINE PERFORMANCE WELL WITHIN BOOK FIGURES.  ENGINE INSPECTION CARRIED OUT FOR BLEED AIR LEAKS, WIRING HARNESS INSPECTED, ALL IN GOOD CONDITION.  FUEL FILTERS CHECKED CLEAN, ENGINE GROUND RUN AGAIN IAW MAINTENANCE MANUAL, AND COULD NOT FAULT ENGINE PERFORMANCE.
